# SDR UPS04242703

- Difficulty date: June 18, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 4 FLAP TRACK HAS CORROSION ON AFT MOUNT PAD-B.  REPAIR CARRIED OUT IAW AAAE 2004-061-003.
